MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE 2.G; SPINAL NEEDLE, SINGLE USE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE 2.G; SPINAL NEEDLE, SINGLE USE
Model Number 121251-27A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(6) distribution subsidiary (b)(4).Currently the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
Irn#: (b)(4).Initial reporter¿s narrative: hub came off during withdrawal of cannula.
 
Additional Manufacturer Narrative
Event took place in germany and has been reported through german distribution subsidiary pajunk medical produkte gmbh.Based on risk assessment and clinical assessment file is considered as closed.
 
Event or Problem Description
(b)(4).Initial reporter´s narrative: hub came off during withdrawal of cannula.

Brand Name
SPROTTE 2.G
Common Device Name
SPINAL NEEDLE, SINGLE USE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key9605110
Report Number9611612-2020-00002
Device Sequence Number10909098
Product Code BSP
UDI-Device Identifier14048223022808
UDI-Public14048223022808
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number121251-27A
Device Catalogue Number001151-683
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2020
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;